# SDR LR7A2016091100907

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T30063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5313, FOUND THE FWD FUSELAGE INTERIOR FS 186, WL 130, RBL 40, SKIN DOUBLER WITH EXFOLIATION CORROSION.  REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP583, SRM CH51-60 AND CH51-70.
